Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A weak Ramanujan conjecture for generic cuspidal spectrum of quasi-split groups


Author: Freydoon Shahidi
Journal: Bull. Amer. Math. Soc. 15 (1986), 195-200
MSC (1985): Primary 10D40, 12A70, 22E55; Secondary 22E35
DOI: https://doi.org/10.1090/S0273-0979-1986-15470-4
MathSciNet review: 854553
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. N. Bernstein and A. V. Zelevinsky, Induced representations of reductive p-adic groups, Ann. Sci. École Norm. Sup. 10 (1977), 441-472. MR 579172
  • 2. A. Borel, Automorphic L-functions, Proc. Sympos. Pure Math., vol. 33, part II, Amer. Math. Soc., Providence, R.I., 1979, pp. 27-61. MR 546608
  • 3. D. Flath, Decomposition of representations into tensor products, Proc. Sympos. Pure Math., vol. 33, part I, Amer. Math. Soc., Providence, R.I., 1979, pp. 179-183. MR 546596
  • 4. S. Gelbart and H. Jacquet, A relation between automorphic representations of GL (2) and GL (3), Ann. Sci. École Norm. Sup. 11 (1978), 471-542. MR 533066
  • 5. R. Howe and I. I. Piatetski-Shapiro, A counterexample to the "Generalized Ramanujan Conjecture" for (, Proc. Sympos. Pure Math., vol. 33, part 1, Amer. Math. Soc., Providence, R.I., 1979, pp. 315-322. MR 546605
  • 6. H. Jacquet, On the residual spectrum of GL (n), Lie Group Representations II, Lecture Notes in Math., vol. 1041, Springer-Verlag, Berlin and New York, 1983, pp. 185-208. MR 748508
  • 7. H. Jacquet and J. A. Shalika, On Euler products and the classification of automorphic representations. I, Amer. J. Math. 103 (1981), 499-558. MR 618323
  • 8. R. P. Langlands, On the functional equations satisfied by Eisenstein series, Lecture Notes in Math., vol. 544, Springer-Verlag, Berlin and New York, 1976. MR 579181
  • 9. R. P. Langlands, Euler products, Yale Univ. Press, New Haven, 1971. MR 419366
  • 10. R. P. Langlands, Problems in the theory of automorphic forms, Lecture Notes in Math., vol. 170, Springer-Verlag, Berlin and New York, 1970. pp. 18-86. MR 302614
  • 11. R. P. Langlands, Automorphic representations, Shimura varieties, and motives, Proc. Sym-pos. Pure Math., vol. 33, Amer. Math. Soc., Providence, R.I., 1979, pp. 205-246. MR 546619
  • 12. C. J. Moreno and F. Shahidi, The L-functions L (s, Symm (r), π), Smith's Memorial Volume, Canad. Math. Bull. 28 (1985), 405-410.
  • 13. I. Satake, Spherical functions and Ramanujan conjecture, Proc. Sympos. Pure Math., vol. 9, Amer. Math. Soc., Providence, R.I., 1966, pp. 258-264. MR 211955
  • 14. F. Shahidi, Functional equation satisfied by certain L-functions, Compositio Math. 37 (1978), 171-208. MR 498494
  • 15. F. Shahidi, On certain L-functions, Amer. J. Math. 103 (1981), 297-356. MR 610479
  • 16. A. J. Silberger, Introduction to harmonic analysis on reductive p-adic groups, Math. Notes, Princeton Univ. Press, vol. 23, Princeton, N.J., 1979. MR 544991
  • 17. A. V. Zelevinsky, Induced representations of reductive p-adic groups. II. On irreducible representations of GL (n), Ann. Sci. École Norm. Sup. 13 (1980), 165-210. MR 584084

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 10D40, 12A70, 22E55, 22E35

Retrieve articles in all journals with MSC (1985): 10D40, 12A70, 22E55, 22E35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15470-4

American Mathematical Society